I am suffering from jock itch for two months. Initially, there were well-circumscribed lesions with darker edges and itching on groin folds. Now, the skin has become hard, pigmented and dry with loss of hair. Scrotum and penile shaft also affected and resulted in the loss of rugosities and hair as well. Earlier I used Ketoconazole cream 2%, and now I am on Terbinafine cream 1%.
Welcome to icliniq.com.
I suggest you Luliconazole 1% cream, twice daily for two weeks. In addition, I suggest you take an oral antihistamine such as Cetirizine 10 mg tablet once a day for symptomatic relief from itching. You may also take an oral antifungal such as Itraconazole 100 mg Capsule, twice daily for two weeks. Can you upload a few images of the upper inner thighs?
Thank you, doctor.
Please find the picture attached. I am mainly worried about the scrotal changes. Would this affect my fertility or testes?
Welcome back to icliniq.com.
Thank you for the photos (attachment removed to protect patient identity).
No, the skin changes, particularly the thickening and darkening of the skin, are due to the chronic itch and scratching of the skin. Anyways they will not affect your fertility or testes. Take care.
Query: Hello doctor,One year back, I suffered from ringworm on the jock and legs. I applied Dermikem OC and it helped. After one year, it appeared again on the same spot. I used the same ointment, but it did not help. It started as a very small circle, and after that, it became very big. I then used Clotri... Read Full »
Article Overview: Jock itch, also called tinea cruris, more commonly known as ringworm.This article discusses regarding the basic misconceptions about ringworm and its permanent solution. Read Article
What Is Jock Itch? Jock itch, also called tinea cruris, more commonly known as ringworm, is a kind of fungal infection which frequently affects the groin area although it can affect any part of the skin. As It has already been said, it is a fungal infection, but what are the triggering factors for... Read Article
Query: Hi, I am suffering from balanitis since last month. I am using an antifungal cream (candid B) to avoid it. Till the time I use antifungal cream all rashes/infection disapper, but once I stop applying the cream all symptoms start again. Sympoms are: Red skin around head of penis and itchiness aft... Read Full »
Ask your health query to a doctor online?Ask a Dermatologist Now